# SDR DALA1149009014

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON INNER FUSELAGE SKIN IN STA Y=1099 TO 1105 BETWEEN LONGERON 29RT AND 29LT AT AFT CARGO COMPARTMENT.  FUSELAGE SKIN WAS REPAIRED IAW SRM 53-04D FIG 53.
